View Full Version : Poor circulation a week after taking Adderall for all-nighter


AmpleAdam1
04-10-14, 08:48 PM
Ok, so about a week ago on Thursday night, I was up pulling my second all nighter since Wednesday. I was up studying hard for finals and finishing up the rest of my scholarships. I decided to take two 20mg adderall pills - one around 1am and the other about 2 hours later. I also took about 60mg of caffeine as well. All finished up at around 7am, I headed to school to finish up the rest of the day. Suddenly, I felt my fingers started becoming pale and numb, along with my feet. My face was also numb as well. I panicked, but soon got some medical attention. They told me I just needed sleep so I went home and rested for about 6 hours. During this time, I had a lot of problems with my blood circulating through my body and was worried for myself, since the numbness wouldn't go away. About a week later, which is now, my circulation is a lot better and a lot of the numbness went away too. Although, in the mornings, I still wake up with slightly puffy fingers and feet, dry mouth, and my circulation slightly off, but gets better throughout the day. I am only wondering if this phase will ever go away? Note I haven't been a long time user of adderall - only for about a month now and I've stopped using it ever since I had that scary incident happen to me.

sarahsweets
04-13-14, 12:55 PM
anytime you abuse adderall or take a prescription that is not yours with no medical oversight from a doctor, you run the risks of side effects. I would make a follow up with your primary care doctor and tell him everything and see what he recommends.

psychological1
04-13-14, 01:14 PM
I don't think you need anyone to tell you how bad of an idea that is, so I will just try to help instead.

I don't know what could be causing the poor circulation issues after a week of no medication. In my unprofessional opinion, unless you are feeling significantly "off," I would wait it out. It could be something as minor as you coming down with a cold. For me, I started up Lexapro and coincidentally got sick at the same time. Naturally, I thought it was the Lexapro until I realized I just had a cold. I was waking up frequently during the night due to breathing issues and dry mouth, which makes perfect sense.

Matt329
04-14-14, 03:37 AM
This has happened to me. I've had very very numb fingers and toes. If you run them under water they feel really strange. Stop taking so much haha. This definitely seems to only happen from abuse. I can't imagine a normal dose doing this unless you were not tolerant at all. As long as your fingers/toes don't turn pale yellow you'll probably be OK.